# SDR AALA20150111001

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 13,439 hours, 5,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 02031461201
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SIC 2904 EMER LIGHT INSPECTION CHECK, DISCOVERED ROW 11 DEF & 21 DEF AISLE MARKER NOT ILLUMINATING.  ROW 11 DEF & 21 DEF LOOSE CONNECTION, RECONNECTED.  OPERATIONS CHECKED OK.
